Treating Multiple Sclerosis with an Anticholinergic Drug Causes Changes in the SkinMorhenn VB*
585 California Way, Woodside, CA 94062, USA
- *Corresponding Author:
- Morhenn VB
585 California Way
Woodside CA 94062, USA
E-mail: [email protected]
Received date: February 10, 2017; Accepted date: March 21, 2017; Published date: March 28, 2017
Citation: Morhenn VB (2017) Treating Multiple Sclerosis with an Anticholinergic Drug Causes Changes in the Skin. J Mult Scler 4:197. doi:10.4172/2376-0389.1000197
Copyright: © 2017 Morhenn VB. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Benztropine, an anticholinergic drug, caused a number of skin changes only in the areas of the body that previously had demonstrated clinical symptoms of multiple sclerosis (MS). These changes included erythema, telangiectasias, non-pitting edema and flaky/scaly skin. Despite continuation of the benztropine, the skin changes eventually resolved. However, a few months later, minimal erythema and swelling of the joints recurred. The pathophysiological events that could be inducing these changes are discussed.